# SDR CALA2017061101794

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113007201
- Condition: Dented
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE SKIN DENTED, FRAME 8, STRINGER 24R. FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11-283-002, FIG 10102.  PERFORMED A DOUBLER REPAIR IAW SRM 53-00-11-300-029.
